Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Suggest treatment for stomach upset and apetite loss

Premium Questions

Dr. Indranil Ghosh MD

Returned from trip to Cuba. Some loose stools. Bowel feeling full. Mucous in stools. No abdominal pain . View answer

Answered by : Dr. Indranil Ghosh ( Oncologist)
Dr.  Shoaib Khan MD

Recently when I eat I get diareha and have some vomiting . I have some pain in my stomach but nothing terrible. It doesn't happen everytime but is getting more frequent. ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Vaddadi Suresh MD

what can i take for upset stomachache related to potassium supplements? I've tried the brat diet but my stomache is so upset i can't eat and am getting shaky...on lasix and potassium for extreme ... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr.    Muhammad Ahmad MD

32 year old female. I woke up at 6 am and had to rush to the bathroom to throw up. I threw up again at 6:45 am. It's 4:23 pm and I haven't thrown up since. my body aches including my stomach and head ... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)
Dr. Ratnakar Kini MD

, Lisinopril , fluticasone and a low dose aspirin every day. I had a bout of upset stomach for about two weeks ... through stool sample test which were negative. A gastroenterologist suggested Omeprazole ,... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)

Public Forum Discussions

Dr.   Tushar Kanti Biswas MD

Hello Dr.Samuel ! My problem is that of stomach I guess.Before two days I packed half plate of chicken fried rice from a fast food and after eating that my stomach is upset .Now I don t feel like ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr. A G Shaikh MD

.it was tested and I was okay. no need for medicaton or any other treatments. just this month I had a rapid weigth lost and a great bit of hair lost. my appitite has decrease and a lot of upset stomach and... View answer

Answered by : Dr. A G Shaikh ( General & Family Physician)
Dr. Eugjen KULLI MD

this before, but now it gives me a really upset stomach. I ve tried taking it with food and a glass of water ... with weight loss (I have other conditions which make losing weight difficult). ... View answer

Answered by : Dr. Eugjen KULLI ( Gastroenterologist)
Dr. NILESH PATIRA MD

Hi, for the last three days I have had really upset stomach. Like it s churning and I constantly feel like I m either going to throw up or get diarrhoea but I haven t. I sometimes feel okay whilst ... View answer

Answered by : Dr. NILESH PATIRA ( Internal Medicine Specialist)
Dr.  Sumanth Amperayani MD

. today from morning onwards more than 20 motions like water. please suggest ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

hello, thanks for your query, steroids and antibiotics can cause acidity and antibiotic induced diarrhea and stomach upset. kindly visit ur dental surgeon for supportive treatment for this antibiotic...

Dr.    Mohammed Taher Ali MD

Hi Laura Tailor Features are suggestive of acidity related stomach upset. Take some antacids for immediate relief or PPI once daily for 4 weeks for the treatment,. Reply with thanks.

Dr. Chakravarthy Mazumdar MD

Probably dyspepsia. Do you have loose stools. If yes loperamide one tablet only. Try to consume liquids and easily digestibles for a day.